# SDR GTIA2018012902373

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 41,290 hours, 19,206 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL, HAD AN ODOR.  TURNED OFF THE PACKS & CROSS BLEED AND ODOR DISSATED.  FOUND APU BAY WITH OIL, CLEANED APU BAY AND PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL FROM APU AS SOURCE OF CONTAMINATION.  NO FURTHER ODORS IAW AMM 21-00-00.
